# SDR SWAA2022030366904

- Difficulty date: February 2, 2022
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N469WN
- Make and model: Boeing 737*
- Aircraft serial: 33859
- Aircraft time: 59,572 hours, 35,384 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Aft Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT BULKHEAD TO FLOOR SUPPORT ANGLE AT ACB BS947 LBL7 TO RBL17. / [01] EVALUATED CORROSION ON BULKHEAD SUPPORT BS 947 LBL 7 TO RBL 17 WL 179; FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS IN THE SRM AND REQUIRES REPLACEMENT PER SRM 51-10-02-0G-0;[02] VERIFIED CORRECTIVE ACTION ENTRY 1.;[03] LOCATED; DRILLED; AND DEBURRED NEW AFT BULKHEAD TO FLOOR SUPPORT ANGLE AT ACB BS947 LBL10 TO RBL23 PER SRM 51-40-05-0G-0 AND DWG 149A8117 AND DWG 149A8110;[04] VERIFIED CORRECTIVE ACTION #3;[05] OK TO INSTALL;[06] VERIFIED CORRECTIVE ACTION #5 OK TO INSTALL GIVEN;[07] INSTALLED NEW AFT BULKHEAD TO FLOOR SUPPORT ANGLE AT ACB BS 947 LBL 7 TO RBL 17 IAW SRM 51-40-02-0G-0; DWG 149A8117 AND DWG 149A8110;[08] VERIFIED CORRECTIVE ACTION ITEM 7;[09] VERIFIED CORRECTIVE ACTION ITEM 7;[10] CORRECTED MEASUREMENT TABLE
